MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION MAYFIELD®; HOLDER, HEAD, NEUROSURGICAL (SKULL CLAMP)

INTEGRA LIFESCIENCES CORPORATION MAYFIELD®; HOLDER, HEAD, NEUROSURGICAL (SKULL CLAMP)
Model Number A1108
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Mayfield clamp did not torque properly during application.

Brand Name
MAYFIELD®
Common Device Name
HOLDER, HEAD, NEUROSURGICAL (SKULL CLAMP)
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION
4900 charlemar dr
cincinnati OH 45227
MDR Report Key24741273
Report Number24741273
Device Sequence Number8707826
Product Code HBL
UDI-Device Identifier10381780253518
UDI-Public(01)10381780253518(11)241210
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/20/2026
Report Date (Section F) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA1108
Device Catalogue NumberA1108
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer03/31/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/31/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA03/20/2026